Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to ``On some subspaces of Banach spaces whose duals are $ L_1$ spaces''


Author: M. Zippin
Journal: Proc. Amer. Math. Soc. 146 (2018), 5257-5262
MSC (2010): Primary 46B04, 46B25
DOI: https://doi.org/10.1090/proc/14196
Published electronically: September 17, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: E. Casini, E. Miglierina, L. Piasecki, and L. Veselý have recently constructed an example of an $ L_{1}$-predual hyperplane $ W$ of $ c$ which does not contain a subspace isometric to $ c$, in spite of the fact that the closed unit ball of $ W$ contains an extreme point. This example shows that Remark A of Section 4 of [Proc. Amer. Math. Soc. 23 (1969), pp. 378-385], titled as above, is false. The purpose of this note is to present two correct versions of that Remark A and a short proof of our 1969 main result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B04, 46B25

Retrieve articles in all journals with MSC (2010): 46B04, 46B25


Additional Information

M. Zippin
Affiliation: Department of Mathematics, The Hebrew University of Jerusalem, Jerusalem, Israel
Email: zippin@math.huji.ac.il

DOI: https://doi.org/10.1090/proc/14196
Keywords: Lindenstrauss spaces, $L_1$-predual spaces
Received by editor(s): January 19, 2018
Received by editor(s) in revised form: April 4, 2018
Published electronically: September 17, 2018
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society